Journal of Algebraic Combinatorics
An International Journal
The Journal of Algebraic Combinatorics publishes papers in which combinatorics and algebra interact in a significant and interesting fashion. This interaction might occur through the study of combinatorial structures using algebraic methods, or the application of combinatorial methods to algebraic problems. The combinatorics might be enumerative, or involve matroids, posets, polytopes, codes, designs, or finite geometries. The algebra could be group theory, representation theory, lattice theory or commutative algebra, to mention just a few possibilities.
This journal provides an ideal resource to the subject, providing a single forum for papers on algebraic combinatorics for researchers in combinatorics, and mathematical and computer scientists with a strong interest in combinatorial structure.
Peter Sin (October 2017)
- Journal Title
- Journal of Algebraic Combinatorics
- Volume 1 / 1992 - Volume 46 / 2017
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
To view the rest of this content please follow the download PDF link above.